MathSciNet Relay Station
MathSciNet bibliographic data
MR1066829 (91h:65132) 65M12 (65M15)
Akrivis, Georgios D.; Dougalis, Vassilios A. Finite difference discretizations of some initial and boundary value problems with interface. Math. Comp. 56 (1991), no. 194, 505–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement